Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On the existence of invariant measures that behave like area


Author: Stewart Baldwin
Journal: Proc. Amer. Math. Soc. 115 (1992), 89-96
MSC: Primary 58F11; Secondary 28C10, 54H20
MathSciNet review: 1112485
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A countably additive measure on a locally compact, separable, metric space $ X$ will be called area-like if points have measure zero, compact sets have finite measure, and nonempty open sets have nonzero measure. Given a homeomorphism $ f$ of $ X$, we examine criteria that guarantee the existence or nonexistence of arealike measures that are invariant under $ f$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 58F11, 28C10, 54H20

Retrieve articles in all journals with MSC: 58F11, 28C10, 54H20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1992-1112485-1
PII: S 0002-9939(1992)1112485-1
Keywords: Invariant measure, area-preserving homeomorphism
Article copyright: © Copyright 1992 American Mathematical Society